# SDR 99ZZZX2502

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15A
- System (JASC): 7110 · Engine Cowling System
- Part: Ring
- Part number: 65825633
- Condition: Cracked
- Location: Cowl
- Component: 65196854539
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO B-CHECK, ENGINE RUN, MECHANIC NOTICED SMALL PIECE OF METAL MISSING FROM NR 1 ENGINE NOSE COWL ASSEMBLY  MOUNT RING AT LOWER MOUNT BOLT.  UPON FURTHER INSPECTION, MOUNT RING WAS FOUND CRACKED OUT AROUND 10 OF 23 MOUNT BOLTS.  REMOVED NOSE COWL ASSY.  INSPECTED ENGINE, NO DEFECTS NOTED.  INSTALLED SERVICEABLE NOSE COWL ASSY.  RAN ENGINE, OPS AND LEAK CHECKS OK.  NOTIFIED AIRCRAFT OWNER/OPERATOR AND STC HOLDER FOR STAGE 3 NOSE COWL ASSY.
